MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 7 8MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 7 8MM; KNEE TIBIAL INSERT
Model Number 1517-10-708
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain.Doi: (b)(6) 2019.Dor: (b)(6) 2020.Left knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  product complaint # (b)(4).Investigation summary = no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CRS RP INSRT SZ 7 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10018451
Report Number1818910-2020-11597
Device Sequence Number11553269
Product Code NJL
UDI-Device Identifier10603295056133
UDI-Public10603295056133
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-708
Device Catalogue Number151710708
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2020
Supplement Date Received by Manufacturer06/01/2020
Initial Report FDA Received Date05/01/2020
Supplement Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS RP INSRT SZ 7 8MM; ATUN TIB SLV M/L 29MM FULL POR; ATUN TIB SLV M/L 29MM FULL POR; ATUNE PRESSFIT STR STEM16X60MM; ATUNE PRESSFIT STR STEM16X60MM; ATUNE REV RP TIB BASE SZ 6 CEM; ATUNE REV RP TIB BASE SZ 6 CEM; ATTUNE CRS RP INSRT SZ 7 8MM; ATUN TIB SLV M/L 29MM FULL POR; ATUNE PRESSFIT STR STEM16X60MM; ATUNE REV RP TIB BASE SZ 6 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR